# SDR REXA2021031100118

- Difficulty date: February 16, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 25,056 hours, 25,169 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R53617570
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE BS 621 BULK HEAD HAS 18 SCREW SHANK MARKS ON SKIN & RIVET HEADS.  REPAIRED FWD FACE OF F.S 621 BULKHEAD (18EA) ARCAB IAW MHI REO 601R-53-61-7570.
